Open Access
Translator Disclaimer
January 1997 Central limit theorem for linear processes
Magda Peligrad, Sergey Utev
Ann. Probab. 25(1): 443-456 (January 1997). DOI: 10.1214/aop/1024404295

Abstract

In this paper we study the CLT for partial sums of a generalized linear process $X_n = \sum_{i=1}^n a_{ni} \xi_i$, where $\sup_n \sum_{i=1}^n a_{ni}^2 < \infty, \max_{1 \leq i \leq n}are in turn, pairwise mixing martingale differences, mixing sequences or associated sequences. The results are important in analyzing the asymptotical properties of some estimators as well as of linear processes.

Citation

Download Citation

Magda Peligrad. Sergey Utev. "Central limit theorem for linear processes." Ann. Probab. 25 (1) 443 - 456, January 1997. https://doi.org/10.1214/aop/1024404295

Information

Published: January 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0876.60013
MathSciNet: MR1428516
Digital Object Identifier: 10.1214/aop/1024404295

Subjects:
Primary: 60F05, 60G09

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 1 • January 1997
Back to Top